# SDR FDEA201208293193

- Difficulty date: August 29, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,776 hours, 37,498 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR SLIDE FELL OUT OF HOUSING UNIT.  REINSTALLED L1 ESCAPE SLIDE IN AMM  25-60-015-2.  ACFT OK FOR SERVICE.
